# SDR SWAA2021082308194

- Difficulty date: August 17, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 52,294 hours, 30,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 887
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION AROUND FASTENER AT BS 887+7, BL 0, WL 306.5, ON FUSELAGE SKIN UNDER DORSAL FIN.  REMOVED CORROSION, L= 0.7' W=0.7'.  PERFORMED VISUAL INSPECTION WITH A 10- POWER MAGNIFYING GLASS TO INSURE ALL CORROSION REMOVED IAW SRM 51-10-02 PARAGRAPH 15.A.6.A .NO ADDITIONAL DAMAGE NOTED. REMOVED 1 FASTENER IAW SRM 51-40-02.  HFEC INSPECTED SKIN BLENDOUT AREA IAW  NDTM P6 51-00-00 PROC 23. NO DISCREPANCIES. INSPECTED OPEN HOLE IAW NDTM P6 51-00-00 PROC 16. NO CRACKS. INSPECTED SKIN BLEND OUT IAW NDTM P4 51-00-00, PROC 2.
